# SDR SWAA053889

- Difficulty date: December 7, 2005
- Submitted: December 8, 2005
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 12,023 hours, 6,678 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 07912
- Condition: Out Of Position
- Location: Light Strip
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS STRIP COVER OUT OF POSITION AT FWD END.  REPOSITIONED COVER PER MM.
